# SDR CALA2025040703564

- Difficulty date: March 30, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N73860
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 62,264 hours, 18,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 11583317
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN BY ROW 21+22 NOT FLUSH AND BURNED-OUT BULB 21&22 A SIDEWALL LIGHT INOP PLACED ON MEL 3321B. OK TO PLACE THE ADJACENT TWO SIDEWALL LIGHTS ON MEL. MX TO CONFIRM THE EMERG EXIT LIGHT AT THIS LOCATION IS FUNCTIONAL. EMERGENCY EXIT SIGN ALL OK EXCEPT THE SIDEWALL LIGHT. PLACED ON MEL.   IF INSUFF FOR RECOVERY, PLEASE UPDATE W/ACTIONABLE DETAILS, INCLUDING REQD PART NBR(S) & REF SOURCE RELAMPED FLUORESCENT BULB, HWVR NO HELP. SUSPECT LIGHT ASSY OR BALLAST. UPDATING PARTS IN M/L  ALSO UPDATING CORRECT P/N FOR LAMP, IF NEEDED. REMOVED AND REPLACED SIDEWALL LIGHT ASSEMBLY AT ROW 21/22 LEFT IAW AMM TASK 33-21-30-962-008-003. OPS CHECK GOOD.
